Publication detail
On stability intervals of Euler methods for a delay differential equation
HRABALOVÁ, J.
Czech title
On stability intervals of Euler methods for a delay differential equation
English title
On stability intervals of Euler methods for a delay differential equation
Type
journal article - other
Language
en
Original abstract
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
Czech abstract
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
English abstract
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
Keywords in Czech
delay differential equation, Euler methods, asymptotic stability
Keywords in English
delay differential equation, Euler methods, asymptotic stability
RIV year
2013
Released
05.02.2013
Location
Bratislava
ISSN
1337-6365
Volume
5
Number
2
Pages from–to
77–84
Pages count
8
BIBTEX
@article{BUT76042,
author="Jana {Dražková},
title="On stability intervals of Euler methods for a delay differential equation",
year="2013",
volume="5",
number="2",
month="February",
pages="77--84",
address="Bratislava",
issn="1337-6365"
}